HGH

  • Posted by a hidden member.
    Log in to view his profile

    Sep 03, 2009 10:40 AM GMT
    So...What the deal with this guys? Is this considered a roid? Isnt it supposed to be mad expensive?
  • Posted by a hidden member.
    Log in to view his profile

    Sep 03, 2009 1:11 PM GMT
    Steroids are hormones, but not all hormones are steroids. HGH is a protein, like insulin. It's more expensive than steroids because it is harder to produce and store.
  • Hunkymonkey

    Posts: 215

    Sep 03, 2009 3:05 PM GMT
    hGH is not a steroid. And, contrary to popular bodybuilding mythology, it will not make you bigger and more muscular. People get fooled by the name "growth". hGH will cause the release of IGF-1, which may (no guarantee), under proper conditions of training, nutrition, and one's age and genetics, cause muscle tissue hyperplasia. What hGH will do is promote some degree of fat burning. But given the cost of hGH, there are much better and cheaper ways to do that. On the downside, if you have a predisposition to cancer - which you may not even know about - hGH can negatively affect that predisposition. GH can also cause lethargy and affect your thryoid levels. If you decide to use GH, you really should have constant blood testing to see how it's affecting other aspects of your system. But if you are in the US, you can pretty much forget getting any medical supervision. And therein lies the biggest problem.
  • Posted by a hidden member.
    Log in to view his profile

    Sep 03, 2009 4:18 PM GMT
    I injected HGH for a period of 2 months, about 5 yearsago but I didn't like it. I realized I didn't need it because I already have a good energy level, adequate sex drive and great mental alertness and pushing those buttons more with HGH was needless and over the top.

    It caused me to loose a lot of body fat...too much. I became too lean and ripped, and I didn't think it looked healthy or natural.

    Doctor prescribed HGH is mad expensive, but I didn't pay for it. It was given to me.
  • Posted by a hidden member.
    Log in to view his profile

    Sep 03, 2009 4:37 PM GMT
    Steriods are those hormones soluble in fats / lipids. HGH is not a steroid. Testosterone is a steriod. Estrogen is a steroid. Cortisone is a steroid. HGH is a poly-peptide, and a hormone. Insulin is a hormone, and a poly-peptide. IGF, MGF, etc, are peptides.

    Under the right circumstances HGH can be beneficial, but, the cost is high, with extreme profit taking by Big Pharm. In the black market, HGH is much less expensive, but, is often faked. For cost versus benefit, there are other things that are much more effective.

    If you're thirty, or older, and not taking testosterone, chances are you would have far reaching positive benefits if you did. Testosterone is dirt cheap, costing as little as $30.00 month in legal markets, and a wide variance in the black market.

    Testosterone will protect you heart, lean body mass, and protect you against diseases of aging. A good HRT doctor, or a cardiologist, can get you going. Androgel, and in patent preps of testosterone are stupidly expensive. Better to get a compounded prescription at 1/10 the cost.

    You should take time to research this, on your own. Simply go to http://www.google.com and type in the phrase you're looking for.
  • Posted by a hidden member.
    Log in to view his profile

    Sep 04, 2009 6:45 AM GMT
    KissingPro saidI injected HGH for a period of 2 months, about 5 yearsago but I didn't like it. I realized I didn't need it because I already have a good energy level, adequate sex drive and great mental alertness and pushing those buttons more with HGH was needless and over the top.

    It caused me to loose a lot of body fat...too much. I became too lean and ripped, and I didn't think it looked healthy or natural.

    Doctor prescribed HGH is mad expensive, but I didn't pay for it. It was given to me.


    Too lean and ripped? I guess it can go over board. How did your body react after the treatment? Did you end up bloating or continue to stay ripped? Any other side effects?
  • Posted by a hidden member.
    Log in to view his profile

    Sep 04, 2009 1:57 PM GMT
    sydney_cider said
    KissingPro saidI injected HGH for a period of 2 months, about 5 yearsago but I didn't like it. I realized I didn't need it because I already have a good energy level, adequate sex drive and great mental alertness and pushing those buttons more with HGH was needless and over the top.

    It caused me to loose a lot of body fat...too much. I became too lean and ripped, and I didn't think it looked healthy or natural.

    Doctor prescribed HGH is mad expensive, but I didn't pay for it. It was given to me.


    Too lean and ripped? I guess it can go over board. How did your body react after the treatment? Did you end up bloating or continue to stay ripped? Any other side effects?


    Yes, too lean and ripped. Even now, due to diet and exercise changes, I'm at that same point without the HGH, which tells me this is just my body type, so its really no sweat. I didn't/don't look sickly. I just preferred a beefier build. (the grass is always greener on the other side).

    After treatment with HGH, I went through a week or so of insomnia and headaches. My weight remained the same but I added more body fat.Lost a little muscle definition, which I quickly regained through physical activity. I wasn't bloated. Mentally, energy levels and libido intitialy dipped a bit after stopping but quickly rebounded to satisfying levels when I replaced the HGH with lifestyle and exercise changes.

    All in all, I don't think its worth it unless you are competing in a major triathelon, which I wasn't.





  • Posted by a hidden member.
    Log in to view his profile

    Oct 11, 2009 3:10 AM GMT
    Consider these pros and cons when evaluating testosterone therapy:

    Pros:

    Improve muscle mass and strength
    Increase bone mineral density
    Thicken body hair and skin
    Improve sexual desire
    Boost energy
    Decrease irritability and depression
    Improve cognitive function

    Cons:

    Cause skin reactions
    Cause fluid retention
    Cause baldness
    Cause or aggravate sleep apnea
    Stimulate noncancerous growth of the prostate and cause or worsen urinary symptoms
    Stimulate growth of prostate cancer that's already present
    Enlarge breasts
    Stimulate growth of breast cancer that's already present
    Cause testicle shrinkage
    Limit sperm production
    Stimulate excess blood production
    Cause acne
  • Posted by a hidden member.
    Log in to view his profile

    Oct 14, 2009 12:00 AM GMT
    I need to correct some misinformation above:

    DHT causes baldness in those that have the baldness gene. If you don't have the gene you won't lose hair. Testosterone breaks down into DHT, and estrogen. If you do have the gene, you'll lose hair a bit faster, but, you would lose it anyway. You can take a DHT blocker, but, if you're going to get bald, you can only slow it down, at best.

    Testicular atrophy happens at only very high doses, and is a temporary, 100% reversible, effect of your gonads not being used while on androgens.

    Gyno / bitch tits are only possible from very high levels of estrogen, from extreme testosterone levels, and, like baldness, only if you have the receptors / gene. The effect is easily preventable via SERMS. Some folks, with LOW testosterone / too much estrogen get this effect without exogenous testosterone. It's more common in folks with bad diet (lower test levels) and pot smokers. It's also 100% reversible.

    Make sure you do some research before posting.
  • Hunkymonkey

    Posts: 215

    Oct 17, 2009 3:02 PM GMT
    You can also get gyno from tren and deca due to raised progestin and prolactin. However, dostinex (cabergoline) will take care of that.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 18, 2009 2:27 AM GMT
    i often think about taking those kinds of supplements but i get a headache just trying to figure out what i should take , or not take and what to combine it with...argh.
    I'd like someone who would just tell me , once my target is defined "here, take this, that and that ".


  • Posted by a hidden member.
    Log in to view his profile

    Oct 18, 2009 3:04 AM GMT
    xassantex saidi often think about taking those kinds of supplements but i get a headache just trying to figure out what i should take , or not take and what to combine it with...argh.
    I'd like someone who would just tell me , once my target is defined "here, take this, that and that ".


    See a doctor, lol.
  • Posted by a hidden member.
    Log in to view his profile

    Oct 18, 2009 5:17 AM GMT
    flex89 said
    xassantex saidi often think about taking those kinds of supplements but i get a headache just trying to figure out what i should take , or not take and what to combine it with...argh.
    I'd like someone who would just tell me , once my target is defined "here, take this, that and that ".


    See a doctor, lol.


    you don't know my doctor !!! gah. "what do you wanna take that for..and daah daah daah..." pfft.
    *goes doctor shopping *
  • UFJocknerd

    Posts: 392

    Oct 18, 2009 3:00 PM GMT
    xassantex said
    you don't know my doctor !!! gah. "what do you wanna take that for..and daah daah daah..." pfft.
    *goes doctor shopping *


    Frankly, if you can't justify your wanting the substances to your doc, and you can't be bothered to do the research on what to use yourself, if's a bad idea to use anything.